# SDR R61A201603100226

- Difficulty date: March 10, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066533001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING HEAVY CHECK, SHEAR TIE AT FRAME 88, STR 26-27 RT IS CORRODED.  MAINTENANCE  R & R SHEAR CLIP AT FRAME 88, STR 26-27 RT IAW SRM 51-40-02, 51-23-04, PN 170-66533-001, SHEAR .
